# SDR 71004

- Difficulty date: July 10, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N598AJ
- Make and model: Boeing 727212
- Aircraft serial: 21947
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACE CRACKED AND CORRODED SEAT TRACK SECTIONS AT LBL45/BS420 TO BS560, BL0/BS680 TO BS720, LBL25/BS650 TO BS720 IAW B727 SRM 51-10-1, 51-30-2, 53-10-5 AND MM 51-20-21, 51-20-151.
